MathSciNet Relay Station
MathSciNet bibliographic data
MR1086554 (92b:17014) 17B35 (17A70 17B70)
Bell, Allen D. A criterion for primeness of enveloping algebras of Lie superalgebras. J. Pure Appl. Algebra 69 (1990), no. 2, 111–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement